Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Subbundles of the tangent bundle


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 200 (1974), 185-197
MSC: Primary 57D90
MathSciNet review: 0356102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies pairs $ (M,\xi )$ where $ M$ is a closed manifold and $ \xi $ is a $ k$-dimensional subbundle of the tangent bundle of $ M$ in terms of cobordism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D90

Retrieve articles in all journals with MSC: 57D90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0356102-0
PII: S 0002-9947(1974)0356102-0
Article copyright: © Copyright 1974 American Mathematical Society